advertisement
Question
Posted by: Misty | 2008/06/13

Erection Problems

My husband is currently on "Vendor", Anti-Depresants he does not have a regular erection and do not want to have intercourse, is there something else that he can use instead of Vendor or what can I do about this problem. I do put effort in having intercourse but he does not respond and say No

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You have to approach his doctor with this problem, he can consider a change of medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement